Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 7 (1993), Fasc. 1

Drago J. Michalev. On Hausdorff Approximations by Reciprocals of Polynomials 1
Andreas Boukas. Quantum Diffusions on the Finite-Difference Fock Space 9
I. D. Cherkasov. Transformation of Diffusion Fields Created by Two Wiener Processes 19
Mumtaz Ahmad Khan. On Certain Transformations of Generalized Fractional q-integrals, II 27
0. Kamenov. Localized Analytical Solutions of the "FKDV" Equation 35
Hashmet Gurchay. Disjointness Preserving Operator Semigroups on C(X,Cn) 45
L. Galue L., V.S. Kiryakova, S.L. Kalla. Solution of Dual Integral Equations by Fractional Calculus 53
Indrajit Lahiri, Dilip Kumar Sharma. Normal Families of Meromorphic Functions 73
Blagovest P. Damyanov. On the Sheaf of Generalized Functions over a C-Manifold 83

Vol. 7 (1993), Fasc. 2

A. K. Das. On the Space of a Class of Functions of Several Complex Variables Represented by Dirichlet Series 89
O. Kamenov. Cnoidal Waves in the Kuramoto-Siwaszinski's Equation 99
Lilia N. Apostolova. Remarks on the Homologically Trivial Spaces 107
U. C. De, G. Pathak. On a Type of Contact Manifolds 113
Yu. F. Luchko, S. H. Yakubovich. Operational Calculus for the Generalized Fractional Differential Operator and Applications 119
D. K. Dimitrov. Hernstein Inequality in L2 Norm 131
R. P. Ivanov, N. M. Kitanov. A Measurable Feedback Decomposition of Differential Inclusions 137
A. K. Chongdar, N. K. Majumdar. Group Theoretic Study of Certain Generating Functions Involving Modified Laguerre Polynomials 143
G. Kirov, L. Popova. A Generalization of the Linear Positive Operators 149
Hussain Al-Juboury, Pencho G. Marinov. Simultaneous Approximation by nth Degree Polynomial of the Function and its Derivatives on a set of n+2 points 163

Vol. 7 (1993), Fasc. 3-4

Lars Erik Persson. The Homogenization Method and Some of Its Applications 179
G.I. Jitomirskii, M.S. Radjef. Structure of the Optimal Solutions to a Problem with an Analytical Criterium (in French) 191
Dao-Rong Ton. Quasi Radical Classes of Lattice-Ordered Groups 199
U.C. De, Debasish Tarafdar. On a Type of P-Sasakian Manifold 211
George Alexandrov. Extension of wLUR and wMLUR Norms on Banach Spaces 217
V. Farmaki. Weak Fragmentability 229
N. Stavrakakis, l.G. Stratis. On the Solvability of Random Volterra Inclusions 239
Kurepa Duro R. Some Occurrences of Weakly Inaccessible Cardinal Numbers 253
G. Ganchev, V. Mihova, K. Gribachev. Almost Contact Manifolds with B-Metric 261
R.I. Semerdjieva. Uniqueness of Regular Solutions for a Class of Nonlinear Degenerating Hyperbolic Equations 277
M. N. Mishra, S. K. Acharya. Characterization of the Upper and the Lower Classes for Diffusion Processes in Terms of Convergence Rates 285
Gh. Toader. Alexander's Operator for Sequences 297
N. N. Nayak, S. Bagh. Average Number of Real Roots of a Random Trigonometric Polynomial 309
I. Russinov. Generalized Stability of Integral Manifolds and Lyapunov Vector Function 323
I. E. Pecarich, S. Varosanec. Some Remarks on Inequalities of L. Iliev II 333
Huseyin Bor. Absolute Cesaro Summability Factors 339
B. Fisher, E. Savaj, S. Pehlivan, E. Ozgag. Results on the Non-Commutative Neutrix Product of Distributions 347
A. V. Nikolov. Relativistic Equation with the Quantum of Length 357